cough-cold-icon
Do Anti Histamine cause Weight Gain?
Do anti histamine cause weight gain? If yes then how these cause weight gain .. How are theie uses for us.
59 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Yes. Antihistamines can cause increase in appetite and weight gain. But this is seen only in prolonged therepy. Short term uses are not associated with weight gain.
Next Steps
Consult Online
Health Tips
Monitor your weight for unsual changes.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Not really. How much wt have u gained?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.